# SDR DALA2017071805532

- Difficulty date: July 12, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,770 hours, 57,829 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS IN AFT LEFT LAVATORY FROM LIGHT.  COMPLIED WITH  ERA 560231-14,  REPLACED THE SWITCH . CHECKED GOOD.
